≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

To all senior Homeopaths 2

 

The ABC Homeopathy Forum

Please help from senior homeopaths


[message deleted by nanou on Fri, 27 Dec 2013 16:31:32 GMT]
 
  nanou on 2009-11-25
This is just a forum. Assume posts are not from medical professionals.
Please take a single dose of Lycopodium 200c for one day (not daily, only one day) and report back after 15 days.
 
kadwa last decade
Thank you so much
Will do
I am surprised to see Lycopodium come up though.
 
nanou last decade
could I have an aggravation after. I took my dose of lycopium 4 days ago and my nights have been worse.
spontaneous panick attacks, waves of heat and then strong sweating (soaked), maybe 15 times a night, wake up exhausted and dizzy, unstable. I am not even scared when i have my panick attacks. I feel my body react, as if from outside, then they stop, and start again 10 min later.
seems my nervous system is totally off. Vivid dreams at night also with anger (at people) or fear (ghosts !!). very strange.
thanks for the help.
 
nanou last decade
I have taken the lycopodium 200c a month ago.
My panick attack seems to be less obvious but i still wake up a cople of times a week totally soaked and have to change. I also habe very hot feet and hands at night. The high pitch nose is still in my ears.
I am having a lot of dreams/nightmares where I scream at people, am very angry at them, not people I have anything to do with in particular. But i shout at them with huge anger. I wonder if this is not also connected with the heavy sweating. The next day, I am very tired, big daerk circles, dizzy, blurry vision, light bothers me... as if with migraine, but I don't have th headache.
What is next?
Thanks for the adivces
 
nanou last decade
Please take a single dose of Sulphur 200c for one day (not daily, only one day) and report back after 15 days.
 
kadwa last decade
HI
I contacted this forum some months ago in hope to find some help from senior homeopaths.

I was asked to stop my anti depressant before starting any treatment.
i am now free of medication. I would like to resume with you my case study and get some help from you (I forgot my case nber).

Complaints :
40 years old woman
dizziness- sometime vertigo (even when lying down), room spinning or like on a boat on a daily basis for last year and half/2 years

fulnness in ears, tinnitis (loud mostlu, sometimes low pitch), worse in afternoon, after any physical or mental activity.
Studdyuing, reading or walking EXHAUST ME
I sometimes feel so tired that I wonder how I can still breather. Even taking in air is too hard.
have blurry vision, constant spots before eye. Cannot maintain a one on one conversation w/ people becasue it requires too much focus and concentration and I get dizzy.
headache (not strong) on temples., behind eyes
very tight neck and righ shoulder.
am not sweating at night any more (well still a bit but not drenched any more) as I have reduced my activities to near zero. Find that I start sweating again at night when tired.
noise is too much for me.
Told by my doctor that my adrenals are shut off.
periods used to be l profuse but now only last one day (good blood) than nothing, jsut spotting for a week

Mood : good. Want to do so much but have no energy. Have understood that I need a lot of rest and hope I will get better with time and rest, but sometimes I tend to overdo... I am a passionate sutdent of chinese medicine, tend to study a lot (bec I like it), also a perfectionnist, 2 children age 12, 10.
Hard worker. As if I have given all my energy in my life and now I have no reserve left.

thank you for your helf!!!!
 
nanou 9 years ago
I forgot to mention
A lot of heat at night sometimes which wakes me ip (waves of heat gong up my body)

my sexuality is high, meaning I can feel my sex very awake at night, esp in the morning, while I am sleeping. As if I had heat in that area, waking it up. I want to have sex, but when I wake up, it is all gone, I am very fatigue.
Sex makes me very dizzy as well.
 
nanou 9 years ago
Whether you have taken Sulphur 200? You have clearly stated that you took Lycopodium 200.
 
kadwa 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.